Hey, I looked up my symptoms online an it came up with a UTI, so I went to the doctors and I was prescribed three days antibiotics of TRIMETHOPRIM, and after I finished the symptoms went and I felt fine. I also had to take a urine test and i got a letter sayin it might be chlamydia because of pus cells in my urine and to take a chlamydia test and I have just sent off the test. A week later after I finished TRIMETHOPRIM I have the symptoms again. Could it be chlamydia? I won't know until I get my test back
Welcome to the ehealthforum and I am really glad to help you out. Chlamydial infection of the genital tract leads to the presence of white blood cells but exact diagnosis can only be made after further investigations.
You should consult a gynecologist who will physically examine the local area and may consider tests like papa smear, nucleic acid amplification technologies for detection of Chlamydia trachomatis and Neisseria gonorrhea from endocervical and urine specimens.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexually Transmitted Diseases , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.